# SDR DHL9980738C

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT MLG WW AT STA 940 FRAME CRACKED  AT BASE.  REMOVED DAMGED FRAME, FABRICATED NEW FRAME AND INSTALLED PER SRM 51-1-21.
